Translator Disclaimer
March 2012 On canonicity and completions of weakly representable relation algebras
Ian Hodkinson, Szabolcs Mikulás
J. Symbolic Logic 77(1): 245-262 (March 2012). DOI: 10.2178/jsl/1327068701

Abstract

We show that the variety of weakly representable relation algebras is neither canonical nor closed under Monk completions.

Citation

Download Citation

Ian Hodkinson. Szabolcs Mikulás. "On canonicity and completions of weakly representable relation algebras." J. Symbolic Logic 77 (1) 245 - 262, March 2012. https://doi.org/10.2178/jsl/1327068701

Information

Published: March 2012
First available in Project Euclid: 20 January 2012

zbMATH: 1253.03093
MathSciNet: MR2951639
Digital Object Identifier: 10.2178/jsl/1327068701

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 1 • March 2012
Back to Top